# SDR AALA202412188685

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 27,656 hours, 12,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY LIGHTS AT PAX SEATS 24ABC AND 25ABC INOP DURING PS CHECK. UPON T/S FOUND BROKEN WIRES ON CONNECTOR. RE CONNECTED WIRES IAW ESPM 20-48-21.
